RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 131(173), Number 2(10), Pages 131–158 (Mi msb1913)  

This article is cited in 1 scientific paper (total in 2 paper)

The linear differential game of pursuit (analytic theory)

L. S. Pontryagin, A. S. Mishchenko


Abstract: A solution of the linear differential game of pursuit without discrimination of the evading object is constructed under certain natural constraints on the form of the differential game, such as smoothness of the boundaries of the sets of admissible values of the control parameters and conditions of general position. A solution is constructed on the basis of a choice of the pursuit control which maximizes the rate of decay of the estimator function of the time of termination of the game and is best possible in a certain sense. The asymptotic behavior of the estimator function at singular points of the differential game is investigated.
Bibliography: 6 titles.

Full text: PDF file (1163 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 59:1, 129–154

Bibliographic databases:

UDC: 517.91
MSC: 90D26
Received: 24.04.1986

Citation: L. S. Pontryagin, A. S. Mishchenko, “The linear differential game of pursuit (analytic theory)”, Mat. Sb. (N.S.), 131(173):2(10) (1986), 131–158; Math. USSR-Sb., 59:1 (1988), 129–154

Citation in format AMSBIB
\Bibitem{PonMis86}
\by L.~S.~Pontryagin, A.~S.~Mishchenko
\paper The linear differential game of pursuit (analytic theory)
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 131(173)
\issue 2(10)
\pages 131--158
\mathnet{http://mi.mathnet.ru/msb1913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=865932}
\zmath{https://zbmath.org/?q=an:0626.90108}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 59
\issue 1
\pages 129--154
\crossref{https://doi.org/10.1070/SM1988v059n01ABEH003128}


Linking options:
  • http://mi.mathnet.ru/eng/msb1913
  • http://mi.mathnet.ru/eng/msb/v173/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Komleva T., “Sufficient Condition of Completion of a Pursuit in a Nonlinear Differential Game”, Cybern. Syst. Anal., 35:6 (1999), 960–964  crossref  mathscinet  zmath  isi
    2. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1187–1191  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:615
    Full text:220
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020